Alert archive / Arizona / High Wind Warnings in 2019

High Wind Warning 1, NWS Flagstaff, AZ

January 20, 2019Apache County, Navajo County, Arizona

NWS Flagstaff, AZ issued this high wind warning at Jan 20, 2019, 1:41 PM MST for Apache County, Navajo County, Arizona. It took effect at Jan 21, 2019, 8:00 AM MST. It was in force for 11 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 20, 2019, 1:41 PM MST (20:41 UTC)
In effect from
Jan 21, 2019, 8:00 AM MST
Expired
Jan 21, 2019, 7:00 PM MST
In force
11 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 149 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 21, 8:15 AM MSTNON-TSTM WND GST 622 W Springerville, AZSPRINGERVILLE AIRPORT REPORTS GUST TO 62 MPH (54 KNOTS).
Jan 21, 9:19 AM MSTNON-TSTM WND GST 611 Nw Saint Johns, AZST JOHNS AIRPORT REPORTS GUST TO 61 MPH (53 KNOTS).
Jan 21, 9:35 AM MSTNON-TSTM WND GST 672 W Springerville, AZSPRINGERVILLE AIRPORT REPORTS GUST TO 67 MPH.
Jan 21, 10:25 AM MSTNON-TSTM WND GST 661 Nw Saint Johns, AZST JOHNS AIRPORT REPORTS GUST TO 66 MPH.
Jan 21, 10:27 AM MSTNON-TSTM WND GST 64Winslow Airport, AZWINSLOW AIRPORT REPORTS GUST TO 64 MPH (56 KNOTS).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2019-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2019-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2503 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

560 
WWUS75 KFGZ 202041
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
141 PM MST Sun Jan 20 2019

AZZ014-017-211300-
/O.UPG.KFGZ.WI.Y.0001.190121T1200Z-190122T0200Z/
/O.NEW.KFGZ.HW.W.0001.190121T1500Z-190122T0200Z/
Little Colorado River Valley in Apache County-White Mountains-
Including the cities of St. Johns, Springerville, Show Low, 
Greer, and Pinetop
141 PM MST Sun Jan 20 2019

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 7 PM MST MONDAY...

The National Weather Service in Flagstaff has issued a High Wind
Warning, which is in effect from 8 AM to 7 PM MST Monday. The
Wind Advisory is no longer in effect. 

* TIMING...Very strong winds will develop in the early to mid
  morning hours Monday. The strongest winds are expected ahead of
  a cold front that will move through the area early Monday 
  evening. 

* Winds...Southwest 30 to 45 mph with gusts of 55 to 65 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring...with sustained wind speeds greater than 40 mph or
gusts greater than 58 mph. Winds this strong can cause property
damage. Continue to monitor the latest forecasts. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ005-009-010-211300-
/O.EXB.KFGZ.WI.Y.0001.190121T1500Z-190122T0000Z/
Marble and Glen Canyons-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Including the cities of Page, Lees Ferry, Keams Canyon, Kaibito, 
Canyon De Chelly, Chinle, and Kayenta
141 PM MST Sun Jan 20 2019

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST MONDAY...

The National Weather Service in Flagstaff has issued a Wind
Advisory, which is in effect from 8 AM to 5 PM MST Monday. 

* TIMING...Strong winds will develop in the mid morning hours
  Monday. The strongest winds are expected ahead of a cold front
  that will move through the area late Monday afternoon. 

* WINDS...Southwest 25 to 35 mph with gusts of 35 to 50 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ004-211300-
/O.EXA.KFGZ.WI.Y.0001.190121T1200Z-190121T2000Z/
Kaibab Plateau-
Including the cities of Jacob Lake and Fredonia
141 PM MST Sun Jan 20 2019

...WIND ADVISORY IN EFFECT FROM 5 AM TO 1 PM MST MONDAY...

The National Weather Service in Flagstaff has issued a Wind
Advisory, which is in effect from 5 AM to 1 PM MST Monday. 

* TIMING...Winds will develop in the early morning hours Monday.
  The strongest winds are expected ahead of a cold front that will
  move through the area early Monday afternoon. 

* WINDS...Southwest 25 to 35 mph with gusts of 40 to 50 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ011>013-016-039-040-211300-
/O.EXT.KFGZ.WI.Y.0001.190121T1500Z-190122T0000Z/
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Window Rock, Ganado, Wupatki N.M, 
.Tuba City, Winslow, Holbrook, Snowflake, Heber, Happy Jack, 
Forest Lakes, Navajo N.M., Dilkon, and Kykotsmovi
141 PM MST Sun Jan 20 2019

...WIND ADVISORY NOW IN EFFECT FROM 8 AM TO 5 PM MST MONDAY...

* TIMING...Winds will develop in the early to mid morning hours
  Monday. The strongest winds are expected ahead of a cold front
  that will move through the area by late Monday afternoon. 

* WINDS...Southwest 25 to 35 mph with gusts of 40 to 50 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ015-211300-
/O.CON.KFGZ.WI.Y.0001.190121T1200Z-190121T2000Z/
Western Mogollon Rim-
Including the cities of Flagstaff, Williams, and Munds Park
141 PM MST Sun Jan 20 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 1 PM MST MONDAY...

* TIMING...Winds will develop in the early morning hours Monday.
  The strongest winds are expected ahead of a cold front that will
  move through the area early Monday afternoon. 

* WINDS...Southwest 25 to 35 mph with gusts of 40 to 50 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$
4 follow-up statements
286 
WWUS75 KFGZ 210943
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
243 AM MST Mon Jan 21 2019


AZZ014-017-212200-
/O.CON.KFGZ.HW.W.0001.190121T1500Z-190122T0200Z/
Little Colorado River Valley in Apache County-White Mountains-
Including the cities of St. Johns, Springerville, Show Low, 
Greer, and Pinetop
243 AM MST Mon Jan 21 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
7 PM MST THIS EVENING...

* TIMING...Very strong winds will develop in the early to mid
  morning hours Today. The strongest winds are expected ahead of a
  cold front that will move through the area early this evening.
  

* Winds...Southwest 30 to 45 mph with gusts of 55 to 65 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring...with sustained wind speeds greater than 40 mph or
gusts greater than 58 mph. Winds this strong can cause property
damage. Continue to monitor the latest forecasts. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ004-015-212000-
/O.CON.KFGZ.WI.Y.0001.190121T1200Z-190121T2000Z/
Kaibab Plateau-Western Mogollon Rim-
Including the cities of Jacob Lake, Fredonia, Flagstaff, 
Williams, and Munds Park
243 AM MST Mon Jan 21 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS
AFTERNOON...

* TIMING...Winds will develop in the early morning hours Today.
  The strongest winds are expected ahead of a cold front that will
  move through the area early this afternoon. 

* WINDS...Southwest 25 to 35 mph with gusts of 40 to 50 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ005-009>013-016-039-040-212200-
/O.CON.KFGZ.WI.Y.0001.190121T1500Z-190122T0000Z/
Marble and Glen Canyons-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Page, Lees Ferry, Keams Canyon, Kaibito, 
Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, 
Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Heber, 
Happy Jack, Forest Lakes, Navajo N.M., Dilkon, and Kykotsmovi
243 AM MST Mon Jan 21 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON...

* TIMING...Winds will develop in the early to mid morning hours
  Today. The strongest winds are expected ahead of a cold front
  that will move through the area by late this afternoon. 

* WINDS...Southwest 25 to 35 mph with gusts of 40 to 50 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$
404 
WWUS75 KFGZ 211954
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
1254 PM MST Mon Jan 21 2019

AZZ004-015-212100-
/O.EXP.KFGZ.WI.Y.0001.000000T0000Z-190121T2000Z/
Kaibab Plateau-Western Mogollon Rim-
Including the cities of Jacob Lake, Fredonia, Flagstaff, 
Williams, and Munds Park
1254 PM MST Mon Jan 21 2019

...WIND ADVISORY WILL EXPIRE AT 1 PM MST THIS AFTERNOON...

The cold front has pushed through the region with winds beginning
to shift to the west. Gusts will remain in the 25 to 35 mph range
for the rest of the afternoon.

$$

AZZ014-017-220000-
/O.CON.KFGZ.HW.W.0001.000000T0000Z-190122T0200Z/
Little Colorado River Valley in Apache County-White Mountains-
Including the cities of St. Johns, Springerville, Show Low, 
Greer, and Pinetop
1254 PM MST Mon Jan 21 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

* TIMING...Very strong winds are occurring and expected to
  continue until the cold front moves through the area early this
  evening.

* Winds...Southwest 35 to 45 mph with gusts of 55 to 65 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring...with sustained wind speeds greater than 40 mph or
gusts greater than 58 mph. Winds this strong can cause property
damage. Continue to monitor the latest forecasts. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ005-009>013-016-039-040-220000-
/O.CON.KFGZ.WI.Y.0001.000000T0000Z-190122T0000Z/
Marble and Glen Canyons-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Page, Lees Ferry, Keams Canyon, Kaibito, 
Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, 
Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Heber, 
Happy Jack, Forest Lakes, Navajo N.M., Dilkon, and Kykotsmovi
1254 PM MST Mon Jan 21 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...Strong winds are occurring and expected to continue
  through much of the afternoon. Winds will weaken as the cold 
  front crosses the area later this afternoon.

* WINDS...Southwest 25 to 35 mph with gusts of 40 to 55 mph.
  Strongest winds in the Little Colorado River Valley.

* IMPACTS...Winds this strong can make driving difficult...
  especially for high profile vehicles. Localized blowing dust may
  reduce visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$
522 
WWUS75 KFGZ 220043
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
543 PM MST Mon Jan 21 2019

AZZ014-017-220200-
/O.CON.KFGZ.HW.W.0001.000000T0000Z-190122T0200Z/
Little Colorado River Valley in Apache County-White Mountains-
Including the cities of St. Johns, Springerville, Show Low, 
Greer, and Pinetop
543 PM MST Mon Jan 21 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

* TIMING...Winds will continue to decrease through the early
  evening as a cold front moves through the area.
 
* Winds...Southwest 30 to 40 mph with gusts of 45 to 55 mph.

* IMPACTS...Winds this strong can make driving difficult 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring...with sustained wind speeds greater than 40 mph or
gusts greater than 58 mph.

Winds this strong can cause property damage. Continue to monitor 
the latest forecasts. Additional weather information is on the web
at www.weather.gov/flagstaff.

&&

$$
875 
WWUS75 KFGZ 220154
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
654 PM MST Mon Jan 21 2019

AZZ014-017-220300-
/O.EXP.KFGZ.HW.W.0001.000000T0000Z-190122T0200Z/
Little Colorado River Valley in Apache County-White Mountains-
Including the cities of St. Johns, Springerville, Show Low, 
Greer, and Pinetop
654 PM MST Mon Jan 21 2019

...HIGH WIND WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

Winds will continue to decrease this evening and the High Wind 
Warning will be allowed to expire. Expect gusty southwest winds at
15 to 25 mph to continue overnight, becoming northwesterly or 
northerly during the day on Tuesday.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this high wind warning went out at Jan 20, 9:35 AM MST, 4 hours 6 minutes earlier.

Area forecast discussion, Jan 20, 9:35 AM MST, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
935 AM MST Sun Jan 20 2019

.SYNOPSIS...Above normal daytime temperatures will persist today.
A strong cold front will push through the area on Monday bringing
gusty winds, cooler temperatures, and a few showers. Locally
gusty northerly winds will continue on Tuesday with cool daytime
temperatures. Quiet weather with a gradual warming trend is
anticipated through the remainder of the week.

&&

.DISCUSSION...The ridge of high pressure responsible for the dry
and mild weather this weekend will shift east of the region later
today in advance of an approaching cold front. Daytime
temperatures today will climb to around 10-15 degrees above
normal. Southwest flow will be increasing through the day as the
pressure gradient gradually tightens over northern Arizona.

The aforementioned front will bring drastic changes to the weather
over the next 18-24 hours with strong winds, much colder
temperatures, and some light precipitation. Wind Advisories are in
effect for many locations along and north of the Mogollon Rim
early Monday morning through the evening hours. First glance
indicates wind gusts could reach high wind warning criteria (>58
mph) in the favored locations of southern Apache County including
Springerville Monday morning. Will be taking a look at the latest
guidance today to see if any changes are necessary to the advisory
products. Another aspect of this system will be the significantly
colder temperatures on Monday and Tuesday. High temperatures for
many locations will be 10-20 degrees colder than today with gusty
winds making it feel even colder. Moisture with this system is
limited, but light shower activity is anticipated especially along
the Utah border. A couple inches of snow is forecast along the
Kaibab Plateau, but elsewhere any accumulation should be less than
an inch. As we head into Tuesday, locally gusty northerly winds
will persist behind the front with the likelihood of strong gusts
in favored locations such as the San Francisco Peaks.

The remainder of the week will feature continued northerly flow
with a gradual warming trend. No precipitation is expected through
at least next weekend.

&&

.PREV DISCUSSION /413 AM MST/...Dry and warm conditions will
continue on Sunday as a a ridge axis moves across the area today.
Light wind speeds, with temperatures nearly 10 degrees above
seasonal normals are expected again today. Clouds will begin to
move into the area today, and could cause some issues for viewing
the lunar eclipse late this evening. By Monday morning winds will
begin increasing ahead of a strong cold front that is expected to
quickly move across the region on Monday. Winds will develop on
the lee side of the higher terrain in the predawn hours where
ducting occurs. This will be a concern northeast of the San
Fransisco Peaks, and White Mountains where wind advisories will
start at 5 am on Monday. As the day progresses, winds will mix
down to the surface north of the Mogollon Rim. Additional wind
advisories are in effect from 9 am through the evening hours on
Monday.

Some showers will develop on Monday as well with most of the
activity remaining along the Utah Arizona border. Some showers
will be possible near the higher terrain as well. Moisture seems
to be the limiting factor, however some model solutions are
showing the potential for higher amounts further south. Have
increased chances of precipitation slightly to account for this
lack of confidence, however winter weather highlights do not look
necessary at this moment.

Colder conditions with breezy northerly flow will develop behind
the front. Temperatures are expected to drop to about 10 degrees
below normal on Tuesday, with reinforcing shots off cool air
possible through the remainder of the week.

The main concern here is a large scale trough just off the Pacific
Coast. This will create a northerly steering flow over the region
that will allow for shortwave energy traveling down the backside
of the ridge from the Canadian Rockies over Northern Arizona.

This looks to be a relatively dry, cool, and breezy weather
pattern, and it appear to remain in place through the end of the
week. No significant precipitation events are expected through
this timeframe.

&&

.AVIATION...For the 18Z Package...VFR conditions will continue
today under scattered high clouds. Expect increasing SW winds
overnight as a strong cold front approaches Arizona. Chances for
showers developing after 12Z Monday northwest of a KFLG-KPGA line.
Aviation discussion not updated for TAF amendments.

&&

.FIRE WEATHER...Above normal daytime temperatures will continue
today with southwest winds gradually increasing through the day.
Gusts of 35-45 mph can be expected Monday with winds shifting to the
west. The front will bring light precipitation chances mainly along
the AZ/UT border as well as significantly cooler temperatures.

Tuesday through Thursday...Winds will shift northerly behind the
front on Tuesday and be locally gusty.  Daytime temperatures will
remain around 10 degrees below normal Tuesday before warming through
the remainder of the week.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...Wind Advisory from 9 AM to 5
PM MST Monday FOR AZZ011>013-016- 039-040.

Wind Advisory from 5 AM to 7 PM MST Monday FOR AZZ014-017.

Wind Advisory from 5 AM to 1 PM MST Monday FOR AZZ015.

&&

PUBLIC...TPS/Suk
AVIATION...KD
FIRE WEATHER...MAS

For Northern Arizona weather information visit
weather.gov/flagstaff

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 3:44 AM MSTWind AdvisoryFGZApache, Coconino, Navajo37 hr

Nearby

High Wind Warnings in Arizona, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.